# SDR MALA100081

- Difficulty date: May 29, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 25,204 hours, 28,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHTS ARMED LIGHT ON F/A PANEL NOT ILLUMINATED WHILE THE EMERG LIGHTS ARE ARMED.  NO CWP LIGHT.  RT ESS BUSS NORMAL, VOLTAGE AND AMP, SUSPECTED BULB BURNED OUT. RELAMPED F/A EMERGENCY LIGHTS ARE ARMED LIGHT AS REQUIRED. OPS CHECKS GOOD IAW AMM 33-50-00 PN 85.
